# SDR FDEA201208153011

- Difficulty date: August 15, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE AT STA 1712 LBL 20 (APPROX) HAS CORROSION.  REPAIRED IAW EA F-5300-161100, PART 1, REPAIR IS MINOR.
